On the meromorphic propagation of singularities and the Levi condition
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 127-135
@incollection{AST_1985__131__127_0,
     author = {Mizohata, Sigeru},
     title = {On the meromorphic propagation of singularities and the Levi condition},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {127-135},
     zbl = {0607.35007},
     mrnumber = {816743},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__131__127_0}
}
Mizohata, Sigeru. On the meromorphic propagation of singularities and the Levi condition, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 127-135. http://www.numdam.org/item/AST_1985__131__127_0/

[1] M. S. Baouendi and F. Treves, Approximation of solutions of linear PDE with analytic coefficients, Duke Math. J., 50 (1983), 285-301. | MR 700142 | Zbl 0552.35009

[2] L. Boutet De Monvel and P. Krée, Pseudo-differential operators and Gevrey classes, Ann. Inst. Fourier, 17 (1967), 295-323. | Article | MR 226170 | Zbl 0195.14403

[3] J. Chazarain, Opérateurs hyperboliques à caractéristiques de constante multiplicité, Ann. Inst. Fourier, 24 (1974), 173-202. | Article | MR 390512 | Zbl 0274.35045

[4] De Paris, Problème de Cauchy analytique à données singulières pour un opérateur différentiel bien décomposable, J. Math. pure et appl., 51 (1972), 465-488. | MR 333468 | Zbl 0221.35058

[5] Y. Hamada, The singularities of the solutions of the Cauchy problem, R.I.M.S. Kyoto Univ., 5 (1969), 21-40 | Article | MR 249815 | Zbl 0203.40702

Y. Hamada, The singularities of the solutions of the Cauchy problem, R.I.M.S. Kyoto Univ., 6 (1970), 357-384. | Article | MR 276604 | Zbl 0227.35009

[6] Y. Hamada, Problème analytique de Cauchy à caractéristiques multiples dont les données de Cauchy ont des singularités polaires, C.R. Acad. Sc. 276, Sér. A (1973), 1681-1684. | MR 326137 | Zbl 0256.35012

[7] Y. Hamada, J. Leray et C. Wagschal, Systèmes d'équations aux dérivées partielles à caractéristiques multiples ; problème de Cauchy ramifié ; hyperbolicité partielle, J. Math, pure et appl., 55 (1976), 297-352. | MR 435614 | Zbl 0307.35056

[8] L. Hörmander, Uniqueness theorems and wave front sets for solutions of differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), 671-704. | Article | MR 294849 | Zbl 0226.35019

[9] H. Komatsu, Irregularities of characteristic elements and construction of null solutions, J. Fac. Sc. Univ. Tokyo, Ser. IA 23 (1976), 297-312. | MR 417546 | Zbl 0443.35009

[10] S. Mizohata, On the Cauchy-Kowalewski Theorem, Mathematical Analysis and Applications, Part B, 617-652, Academic Press, 1981. | MR 634262 | Zbl 0471.35002

[11] L. Nirenberg and F. Treves, On the local solvability of linear partial differential equations, II : Sufficient condition, Comm. Pure Appl. Math., 25 (1970), 459-510. | Article | MR 264471 | Zbl 0208.35902

[12] T. Nishitani, On the Lax-Mizohata theorem in the analytic and Gevrey classes, J. Math. Kyoto Univ., 18 (1979), 501-512. | MR 509495 | Zbl 0402.35093

[13] M. Sato, T. Kawai, M. Kashiwara, Microfunctions and pseudo-differential equations, Lecture Notes in Math., Springer-verlag, 287 (1972), 265-529. | MR 420735 | Zbl 0277.46039

[14] F. Treves, Introduction to pseudodifferential and Fourier integral operators, I, Plenum Press (1980). | Article | MR 597144 | Zbl 0453.47027

[15] P. Pallu De La Barrière et P. Schapira, Application de la théorie des microfonctions holomorphes au problème de Cauchy à données singulières, Séminaire Goulaouic-Schwartz, 1975-76, Exposé n° 23. | Zbl 0338.35087